What if your symptoms don’t go down with meds? And they just make you feel tired and odd. What would you do then.
I would talk to my doctor, I had that happen when I was taking risperidone the third time.
Meds provide nothing more than the foundation for recovery. It’s your job to build something on that foundation. The good news is that you can build whatever you want if you’re willing to put in the effort.
“nil sine labore”
Words to live by.
I don’t know what’s going on with me but meds aren’t working like they should.
I’m just going to try new ones, every time I go off meds it never works out.
You’ve got me thinking.
I went off of my meds completely for a week, then I took them but at a sub therapeutic dose.
This was months ago, before I was Hospitalized.
I wonder if this is the reason why my meds are no longer working as they should.
@wave, they do say that every time you go off your meds and relapse, you are less likely to respond to your original dose the next time around. This is a good warning to give to other members who are thinking about stopping their meds. It’s just not worth the risk.
It happened to me. Now, I have to take twice the amount of Geodon to stay stable.
Yes @ninjastar I am going to talk to my psychiatrist about it.
It all started when I switched to taking Vraylar then stopping my meds for a week then going low dose.
I might have to have my dose upped to maybe 4mg.
I’m on 3mg now.
My meds aren’t helping that much i started clozapine a month ago and Al it’s done is get rid of the agitation.